# SDR SWAA2020062989969

- Difficulty date: June 4, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 53,904 hours, 28,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 627.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ONE  FLOOR SUPPORT AT BS 627.5 +10, RBL 64, WL 208.   REMOVED AND REPLACED BS 627.5 - 663.25+9 IAW SRM 51-40-02-0G-0, AND DWG 144A5901.
